# SDR HNAA2019050200137

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 36,823 hours, 32,725 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  659     30-10  1922203  03MAY19  GRR  CLOSE ON TAKEOFF ROLL MASTER WARNING OF ICE COND ANTI ICE FAIL. CMC MESSAGE OF WG 2 ANTI ICE LEAK. FACT  03MAY19  21:53  GRR C/W FIM TASK 30-11-00-810-807-A FOUND NO DEFECTS, PERFORMED OPS CHECK IAW AMM 30-00-00-05 OPS CHECK GOOD OK FOR SERVICE.
